# SDR DL72S972742

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 652163397
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B AFT CLOSEOUT RIB WAS FOUND CRACKED DURING SHOP VISIT.  THE RIB WAS REPAIRED BY INSTALLING A DOUBLER PER 727 M/M 57-52-0.
